We consider deterministic homogenization for discrete-time fast-slow systems of the form and give conditions under which the dynamics of the slow equations converge weakly to an It^o diffusion as . The drift and diffusion coefficients of the limiting stochastic differential equation satisfied by are given explicitly. This extends the results of [Kelly-Melbourne, J. Funct. Anal. 272 (2017) 4063–4102] from the continuous-time case to the discrete-time case. Moreover, our methods (c`adl`ag -variation rough paths) work under optimal moment assumptions. Combined with parallel developments on martingale approximations for families of nonuniformly expanding maps in Part 1 by Korepanov, Kosloff & Melbourne, we obtain optimal homogenization results when is such a family of maps.

生成讲解博客的中文版本

生成AI智能校验的中文版本